BibTeX record journals/dm/WangHL08

download as .bib file

@article{DBLP:journals/dm/WangHL08,
  author       = {Tao{-}Ming Wang and
                  Cheng{-}Chih Hsiao and
                  Sin{-}Min Lee},
  title        = {A note on edge-graceful spectra of the square of paths},
  journal      = {Discret. Math.},
  volume       = {308},
  number       = {23},
  pages        = {5878--5885},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.disc.2007.10.034},
  doi          = {10.1016/J.DISC.2007.10.034},
  timestamp    = {Fri, 12 Feb 2021 13:46:51 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/WangHL08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}